# SDR ASAA2024041849842

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND FWD SHIELD HAS CORROSION. GROUNDED - YES. EVALUATED AFT PIT FWD SHIELD ORIG THICKNESS IS .050" IAW B737-800 SRM 53-60-15-0I-1 REMOVED .007" REMAINING .043" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 4.G.2 TOOL# T8224K DUE: 25/OCT/24.REMOVED & REPLACED IAW B737-800 SRM 51-40-02 & BAC DWG 146A0081 SHEET 40 REV:A.
